# SDR FDEA201112305461

- Difficulty date: December 30, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 41,699 hours, 28,966 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 146110016
- Part serial: 1988
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON INBOUND WALK AROUND, FOUND ESCAPE SLIDE PRESSURE GAUGE READING BELOW LIMITS.  R & R ESCAPE SLIDE IAW 25-60-015-2.  ACFT OK FOR CONT SERVICE.
